# SDR DXTA200500967

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 2,462 hours, 1,973 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT FIRE DET SYSTEM INOP, LIGHT ON IN FLIGHT.  VERIFIED SQWAWK, T/S SYSTEM BY SWAPPING LT & RT FIRE DETECT CONTROLS, NO HELP.  REMOVED UPPER AND LOWER LT ENGINE COWLINGS.   INSPECTED FIRE LOOP AND CHECKED RESISTANCE, FOUND WITHIN LIMITS.  CHECKED SYSTEM WIRING, NO FAULTS FOUND.  CLEANED ALL SYSTEM WIRING CONNECTORS AND FIRE LOOP CONNECTIONS.  SYSTEM TEST GOOD IAW THE CE MM & WDM CHAP 26-10-01.  RETURNED AIRCRAFT TO NORMAL.
